# SDR UPS804672

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LONGERON 31R BS 721, SEVERELY CORRODED.  MAINTENANCE REMOVED DAMAGED LONGERON, FABRICATED AND INSTALLED NEW ONE PER SRM 53-4-1 AND 51-1-21.
